# SDR UPS06548029

- Difficulty date: August 27, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 18,967 hours, 12,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14N32206
- Condition: Dented
- Location: Bs 460 S15-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON FUSELAGE EXTERNAL SKIN APPROX. STA. 460 BET S15L TO S16L.  DENT FOUND OUT OF LIMITS PER SRM 53-00-01.  DENT LESS THAN .5" AWAY FROM THE FRAME.  COMPLIED WITH UPS EO B757-5330-25177A.  REMOVED SIDEWALL GILL LINER FROM STA 460-480 FOR ACCESS OF REPAIR IAW AMM25-55-00-0.  COMPLIED WITH FINAL EA NR 757-5331-27-A1537.
